# SDR VNAA202509250002

- Difficulty date: August 2, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGES (2EAS) AT ACCESS PANEL 832ET.  HINGES (2EAS AT ACCESS PANEL 832ET WERE REPLACED PER CRJ700 SRM 51-42-06-001-A01 AND CRJ 700 SRM 51-41-02-001-001-A01
